# SDR USAA2013040100005

- Difficulty date: March 30, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N939UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- Aircraft time: 61,126 hours, 23,478 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lens
- Condition: Out Of Alignment
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DOOR 1L VIEWING LENSE OUT OF POSITION.  REPOSITIONED TRIM BEZEL TO ALIGN WITH VIEWPORT AT 1L DOOR, CHECKS NORMAL.
